International Journal of Science and Research (IJSR)
Mathematics
Downloads: 139 | Views: 969
Mathematics, Philippines, Volume 7 Issue 11, November 2018
Pages: 1930 - 1832Problem Solving Processes of Mathematically Skilled Filipino Students
Alberto D. Yazon
Downloads: 139 | Views: 881
Mathematics, China, Volume 8 Issue 7, July 2019
Pages: 1859 - 1865Stability of Stochastic Delay Logistic Model Incorporating Ornstein-Uhlenbeck Process
Tawfiqullah Ayoubi
Downloads: 139 | Views: 869
Mathematics, India, Volume 9 Issue 2, February 2020
Pages: 1780 - 1783Comparison of Performance of VAM and its Modifications in Case of Transportation and Trans-Shipment Problems
Ankush Bhardwaj | Dr. Sangeeta | Suraj Bhardwaj
Downloads: 139 | Views: 975
Mathematics, India, Volume 9 Issue 12, December 2020
Pages: 89 - 90A New Algebraic Method for IBFS of a Transportation Problem and Comparison with NWC Method
S. D. Manjarekar | A. P. Bhadane
Downloads: 138 | Views: 915
Mathematics, India, Volume 2 Issue 3, March 2013
Pages: 409 - 412On the Lattice of L-closure Operators
Raji George | T. P.Johnson
Downloads: 138 | Views: 893
Mathematics, India, Volume 3 Issue 4, April 2014
Pages: 232 - 234Mathematics Phobia among the Degree Students of Jorhat and Golaghat District of Assam: A Study
Songita Boruah | Jnyandeep Saikia
Downloads: 138 | Views: 814
Mathematics, Kenya, Volume 3 Issue 10, October 2014
Pages: 1714 - 1717Derivation and Analysis of Wave Excitation Force on A Rectangular Floating Barge in Three-Dimension for a Fluid of Constant Density
Purity M. Ngina | David O. Manyanga | Kaguchwa John Njenga
Downloads: 138 | Views: 904
Mathematics, India, Volume 3 Issue 12, December 2014
Pages: 1332 - 1336Two Fluid Cosmological Model in A Kantowski-Sachs Space-Time in General Relativity
V. G. Mete | V. M. Umarkar | V. S. Bawane
Downloads: 138 | Views: 831
Mathematics, Iraq, Volume 4 Issue 1, January 2015
Pages: 2225 - 2241A New Model of Permutation the Pieces of Nucleotides in DNA Sequences Using the Action of Dihedral Group and Graph Theory
Husein Hadi Abbass | Hussein Salman Mohammed Hussein
Downloads: 138 | Views: 724
Mathematics, India, Volume 4 Issue 7, July 2015
Pages: 1621 - 1624A Fuzzy Two-Warehouse Inventory Model for Weibull Deteriorating Items with Constant Demand, Shortages and Fully Backlogging
Wasim Akram Mandal | Sahidul Islam